Об r-вписанных кривых

И.Ф. Майник

Sibirskij matematiceskij zurnal (1979)

  • Volume: 20, Issue: 1, page 95-108
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Майник, И.Ф.. "Об r-вписанных кривых." Sibirskij matematiceskij zurnal 20.1 (1979): 95-108. <http://eudml.org/doc/61858>.

author = {Майник, И.Ф.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {r-inscribed curve; theory of curves; indicatrix of tangents},
language = {rus},
number = {1},
pages = {95-108},
publisher = {Izd. AN SSSR},
title = {Об r-вписанных кривых},
url = {http://eudml.org/doc/61858},
volume = {20},
year = {1979},

AU - Майник, И.Ф.
TI - Об r-вписанных кривых
JO - Sibirskij matematiceskij zurnal
PY - 1979
VL - 20
IS - 1
SP - 95
EP - 108
LA - rus
KW - r-inscribed curve; theory of curves; indicatrix of tangents
UR - http://eudml.org/doc/61858
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.